Geometry of operator spaces

Lima, Å. ; Oja, E. ; Rao, T. S. S. R. K. ; Werner, D. (1994) Geometry of operator spaces Michigan Mathematical Journal, 41 (3). pp. 473-490. ISSN 0026-2285

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Department of Mathematics, The University of Michigan.
ID Code:64694
Deposited On:14 Oct 2011 06:42
Last Modified:14 Oct 2011 06:42

Repository Staff Only: item control page